Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 980218, 11 pages
http://dx.doi.org/10.1155/2014/980218
Research Article

Global Exponential Stability of Positive Almost Periodic Solutions for a Fishing Model with a Time-Varying Delay

1College of Mathematics and Computer Science, Hunan University of Arts and Science, Changde, Hunan 415000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 18 October 2013; Revised 3 February 2014; Accepted 17 February 2014; Published 28 April 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Hong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berezansky, E. Braverman, and L. Idels, “Delay differential equations with Hill's type growth rate and linear harvesting,” Computers & Mathematics with Applications, vol. 49, no. 4, pp. 549–563, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at MathSciNet
  3. M. Kot, Elements of Mathematical Ecology, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  5. L. Berezansky and L. Idels, “Stability of a time-varying fishing model with delay,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 21, no. 5, pp. 447–452, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Wang, “Stability and existence of periodic solutions for a time-varying fishing model with delay,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3309–3315, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at MathSciNet
  8. C. Y. He, Almost Periodic Differential Equation, Higher Education Publishing House, Beijing, China, 1992 (Chinese).
  9. J. Meng, “Global exponential stability of positive pseudo almost periodic solutions for a model of hematopoiesis,” Abstract and Applied Analysis, vol. 2013, Article ID 463076, 7 pages, 2013. View at Publisher · View at Google Scholar
  10. S. Ahmad and I. M. Stamova, “Almost necessary and sufficient conditions for survival of species,” Nonlinear Analysis: Real World Applications, vol. 5, no. 1, pp. 219–229, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, vol. 14, Springer, Berlin, Germany, 1975, Applied Mathematical Sciences. View at MathSciNet
  12. B. Liu, “New results on the positive almost periodic solutions for a model of hematopoiesis,” Nonlinear Analysis: Real World Applications, vol. 17, pp. 252–264, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. L. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, vol. 57 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Li, Y. Li, and C. He, “Positive almost periodic solutions for a time-varying fishing model with delay,” International Journal of Differential Equations, vol. 2011, Article ID 354016, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Wang and H. Zhang, “A new approach to the existence, nonexistence and uniqueness of positive almost periodic solution for a model of hematopoiesis,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 60–66, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Ortega, “Degree theory and almost periodic problems,” in Differential Equations, Chaos and Variational Problems, vol. 75 of Progress in Nonlinear Differential Equations and Their Applications, pp. 345–356, Springer, New York, NY, USA, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet